# SDR SWIA2021070959356

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON SERV DOOR LWR SILL (OTBD) "ANGLE" SEVERAL PLACES BETWEEN F.S. 319.70 AND 349.00 (MARKED).     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW LOWER SILL OUTBOARD ANGLE ON SERVICE DOOR REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLY WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
